Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 340, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 28, 2005, 4:22 PM CDT for Madison County, Washington County, Arkansas. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2005, 4:22 PM CDT (21:22 UTC)
- Expired
- Sep 28, 2005, 5:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 5:12 PM CDT | TSTM WND DMG | 3 Sw Pettigrew, AR | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 28, 3:15 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -436 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 282122 SVRTSA ARC087-143-282215- /O.NEW.KTSA.SV.W.0340.050928T2122Z-050928T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 422 PM CDT WED SEP 28 2005 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MADISON COUNTY IN NORTHWEST ARKANSAS WASHINGTON COUNTY IN NORTHWEST ARKANSAS * UNTIL 515 PM CDT * AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF WESLEY TO 4 MILES SOUTHWEST OF BLACKBURN...MOVING EAST AT 40 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WINSLOW... HINDSVILLE...WESLEY...FORUM...HUNTSVILLE...JAPTON...AURORA... MARBLE...WITTER...ST PAUL...KINGSTON...PETTIGREW AND BOSTON. THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3623 9390 3576 9431 3575 9356 3616 9348 $$
4 follow-up statements
000 WWUS54 KTSA 282140 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 440 PM CDT WED SEP 28 2005 ARC087-143-282215- /O.CON.KTSA.SV.W.0340.000000T0000Z-050928T2215Z/ MADISON AR-WASHINGTON AR- 440 PM CDT WED SEP 28 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 515 PM CDT FOR WASHINGTON AND MADISON COUNTIES... AT 436 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF WESLEY TO 3 MILES SOUTHEAST OF WINSLOW...MOVING EAST AT 35 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GEORGETOWN... CROSSES...DELANEY...HUNTSVILLE...PATRICK...HARMONY...JAPTON... COMBS...AURORA...BRASHEARS...ST PAUL...MARBLE...WITTER...DUTTON... KINGSTON...PETTIGREW...BOSTON AND WEATHERS. THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3611 9399 3577 9422 3575 9356 3616 9348 $$
000 WWUS54 KTSA 282154 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 454 PM CDT WED SEP 28 2005 ARC047-282245- /O.CON.KTSA.SV.W.0341.000000T0000Z-050928T2245Z/ FRANKLIN AR- 454 PM CDT WED SEP 28 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM CDT FOR FRANKLIN COUNTY... AT 448 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF CASS TO 10 MILES WEST OF CHARLESTON...MOVING EAST AT 35 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TONEY... LONELM...JETHRO...CRAVENS...CASS...TURNERS BEND...CHARLESTON... PARADISE...CECIL...BARNES...REDDING...WATALULA...PETER PENDER... BRANCH...MEG...TAFT...OZARK...MOUNTAIN TOP...WIEDERKEHR VILLAGE... ALTUS...DENNING AND ALIX. THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3575 9396 3523 9408 3539 9369 3577 9368 $$
000
WWUS54 KTSA 282207
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT WED SEP 28 2005
ARC087-143-282215-
/O.CON.KTSA.SV.W.0340.000000T0000Z-050928T2215Z/
MADISON AR-WASHINGTON AR-
505 PM CDT WED SEP 28 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 515 PM CDT FOR
WASHINGTON AND MADISON COUNTIES...
AT 501 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF BOSTON TO 8 MILES SOUTHWEST OF BRASHEARS...
MOVING EAST AT 35 MPH.
AT 501 PM CDT...SEVERE THUNDERSTORMS OVER BENTON COUNTY WERE MOVING
SOUTHEAST AND MAY MOVE INTO NORTHERN WASHINGTON COUNTY BY 515 PM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DUTTON...
PETTIGREW AND BOSTON.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3622 9408 3576 9397 3575 9356 3589 9360
3601 9386 3623 9390
$$000
WWUS54 KTSA 282220
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT WED SEP 28 2005
ARC087-143-282230-
/O.EXP.KTSA.SV.W.0340.000000T0000Z-050928T2215Z/
MADISON AR-WASHINGTON AR-
520 PM CDT WED SEP 28 2005
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND MADISON
COUNTIES EXPIRES AT 515 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
GUSTY WINDS AND PEA SIZE HAIL WILL STILL BE POSSIBLE WITH ADDITIONAL
STORMS WHICH ARE MOVING ACROSS THE AREA.
LAT...LON 3622 9408 3576 9397 3575 9356 3589 9360
3601 9386 3623 9390
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 2:47 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Sep 28, 2:47 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 247 PM CDT WED SEP 28 2005 .DISCUSSION... COLD FRONT CURRENTLY PUSHING INTO THE CWA AND IS LOCATED NEAR A BARTLESVILLE TO PAWNEEE LINE. WINDS ARE RATHER GUSTY BEHIND THE FRONT WITH WIND GUSTS OF 30 TO 35 COMMON IN ITS WAKE. SHOWERS AND THUNDERSTORMS ARE ALSO BEGINNING TO DEVELOP AHEAD AND ALONG THE COLD FRONT. WOULD EXPECT FURTHER DEVELOPMENT THIS AFTERNOON AND INTO THE EARLY EVENING HOURS AS THE FRONT SWEEPS THROUGH THE AREA. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE WITH CAPE VALUES IN EXCESS OF 3000 J/KG AHEAD OF THE FRONTAL BOUNDARY ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. LOW LEVEL SHEAR WILL BE ADEQUATE ENOUGH TO SUPPORT SEVERE THUNDERSTORMS AS WELL. THE MAIN CONCERN WILL BE WINDS WITH WIND GUSTS TO 70 MPH POSSIBLE. THIS ACTIVITY IS EXPECTED TO MOVE OUT OF THE FORECAST AREA BY MID-EVENING. SKIES WILL CLEAR AND WINDS WILL LIGHTEN OVERNIGHT WITH TEMPERATURES DROPPING INTO THE 40S AND 50S AS HIGH PRESSURE BUILDS INTO THE AREA. PLEASANT WEATHER IS ON TAP FOR THURSDAY AS HIGH PRESSURE PREVAILS AT THE SURFACE AND SHORTWAVE RIDGING BUILDS ALOFT IN ADVANCE OF AN APPROACHING MID-LEVEL LOW. WILL INCREASE POPS FRIDAY NIGHT THROUGH SATURDAY AS THE MID-LEVEL LOW CURRENTLY OVER UTAH SWEEPS ACROSS THE SOUTHERN PLAINS. DRY WEATHER AND A GRADUAL WARMING TREND WILL PREVAIL SUNDAY THROUGH EARLY NEXT WEEK AS HIGH PRESSURE PREVAILS AT THE SURFACE AND ALOFT. && .PRELIMINARY POINT TEMPS/POPS... TUL 49 74 48 80 / 10 10 10 10 FSM 53 73 47 82 / 40 10 10 10 MLC 53 75 48 83 / 20 10 10 10 BVO 42 73 42 81 / 10 10 10 10 FYV 47 71 41 77 / 30 10 10 10 BYV 46 69 44 78 / 30 10 10 10 MKO 51 73 49 79 / 20 10 10 10 MIO 45 71 46 79 / 10 10 10 10 F10 51 73 49 80 / 10 10 10 10 HHW 59 76 49 84 / 30 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 12 LONG TERM FORECASTER ID= 10
Hazardous weather outlook, Sep 28, 1:00 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT WED SEP 28 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT WED SEP 28 2005
...SEVERE THUNDERSTORMS LIKELY ACROSS PORTIONS OF NORTHWEST
ARKANSAS AND FAR SOUTHEAST OKLAHOMA THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...SOUTH OF INTERSTATE 44.
ONSET...AFTER 2 PM CDT.
AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND FAR
SOUTHEAST OKLAHOMA.
SIGNIFICANT WINDS (NON THUNDERSTORM).
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY AFTERNOON THROUGH THE EVENING HOURS.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...EARLY AFTERNOON THROUGH THE EVENING HOURS.
DISCUSSION...
A STRONG COLD FRONT WAS MOVING INTO FAR NORTHEAST OKLAHOMA EARLY
THIS AFTERNOON...CURRENTLY NEAR A PONCA CITY...ALTUS LINE. THE
ATMOSPHERE HAS BECOME VERY UNSTABLE SOUTH OF THE FRONT ACROSS
EASTERN OKLAHOMA WITH LIFTED INDICES AROUND -9 DEGREE C. AS
AFTERNOON HEATING CONTINUES...THE CAP ALONG THE FRONTAL BOUNDARY IS
EXPECTED TO ERODE WITH SHOWERS AND THUNDERSTORMS LIKELY DEVELOPING
BY EARLY TO MID AFTERNOON ACROSS PORTIONS OF NORTHEAST
OKLAHOMA...NEAR THE INTERSTATE 44 CORRIDOR.
THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO QUICKLY BECOME
LINEAR ALONG THE FRONTAL BOUNDARY WITH A LINE OF STRONG TO SEVERE
THUNDERSTORMS SPREADING INTO NORTHWEST ARKANSAS AND FAR SOUTHEAST
OKLAHOMA. FORECASTED WIND AND THERMODYNAMIC PROFILES SUGGEST THAT
ANY STORMS THAT DEVELOP WOULD LIKELY BE CAPABLE OF PRODUCING
DAMAGING DOWNBURST WINDS...ESPECIALLY ACROSS NORTHWEST ARKANSAS AND
FAR SOUTHEAST OKLAHOMA. IN ADDITION...A FEW OF THE STRONGER STORMS
COULD INITIALLY PRODUCE LARGE HAIL.
THE SEVERE WEATHER THREAT WILL LIKELY END BY EARLY EVENING AS THE
COLD FRONT SWEEPS SOUTHEAST OF THE AREA. THE COLDEST AIR OF THE
SEASON WILL RUSH IN BEHIND THE FRONT. NORTH WINDS WITH GUSTS TO
35 MILES AN HOUR CAN BE EXPECTED FOR SEVERAL HOURS AFTER THE FRONTAL
PASSAGE. THE GUSTY WINDS WILL ALSO CAUSE AN INCREASED FIRE DANGER
THIS AFTERNOON THROUGH THE EVENING HOURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON FOR
PORTIONS OF THE AREA...ESPECIALLY ACROSS NORTHWEST ARKANSAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY
AND SATURDAY AS AN UPPER LEVEL LOW APPROACHES THE REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Sep 28, 3:01 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT WED SEP 28 2005
ARZ001-010-OKZ069-282045-
ADAIR OK-BENTON AR-WASHINGTON AR-
301 PM CDT WED SEP 28 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
BENTON AND WASHINGTON
IN NORTHEAST OKLAHOMA
NORTHERN ADAIR
AT 301 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTHWEST OF GENTRY TO 2 MILES NORTHWEST
OF BALLARD...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...ROCKY COMFORT...FAIRMOUNT...SHADY
GROVE...HARMON...BALLARD...WATTS...SILOAM SPRINGS...LOWELL...
GENTRY...LAKE FRANCIS...GALLITIN...HEALING SPRINGS...SPRINGTOWN...
HIGHFILL...CAVE SPRINGS...MONTE NE...VAUGHN...SPRINGDALE...
FARMINGTON...RHEA...CINCINNATI...WEDINGTON...SAVOY...WHEELER...
JOHNSON...TONTITOWN AND ELM SPRINGS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Sep 28, 3:14 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT WED SEP 28 2005
OKZ068-069-072-282100-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
314 PM CDT WED SEP 28 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
ADAIR
AT 314 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 2 MILES
SOUTHEAST OF PROCTOR...6 MILES NORTHEAST OF COOKSON AND 5 MILES
WEST OF BOX...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MARIETTA...STILWELL
...BUNCH...BARON...CHRISTIE...PROCTOR...BRUSHY...SHORT...MARB LE
CITY...BOX...COOKSON AND ELDON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Sep 28, 3:18 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 318 PM CDT WED SEP 28 2005 ARZ001>002-010>011-019>020-029-OKZ049-053-058-062>063- 067>076-290400- BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON- ADAIR-CHEROKEE-CHOCTAW-DELAWARE-HASKELL-LATIMER-LE FLORE- MCINTOSH-MAYES-MUSKOGEE-OTTAWA-PITTSBURG-PUSHMATAHA-SEQUOYAH- WAGONER- 318 PM CDT WED SEP 28 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 822 IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREAS... IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST ARKANSAS BENTON... CARROLL... CRAWFORD... MADISON... WASHINGTON... IN WEST CENTRAL ARKANSAS FRANKLIN... SEBASTIAN... IN OKLAHOMA THIS WATCH INCLUDES 15 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE... MUSKOGEE... SEQUOYAH... IN NORTHEAST OKLAHOMA ADAIR... DELAWARE... MAYES... OTTAWA... WAGONER... IN SOUTHEAST OKLAHOMA CHOCTAW... HASKELL... LATIMER... LE FLORE... MCINTOSH... PITTSBURG... PUSHMATAHA... THIS INCLUDES THE CITIES OF...ANTLERS...BENTONVILLE... BERRYVILLE...CHARLESTON...CLAYTON...EUFAULA...EUREKA SPRINGS... FAYETTEVILLE...FORT SMITH...HUGO...HUNTSVILLE...JAY...MCALESTER... MIAMI...MUSKOGEE...OZARK...POTEAU...PRYOR...ROGERS...SALLISAW... SPRINGDALE...STIGLER...STILWELL...TAHLEQUAH...VAN BUREN... WAGONER AND WILBURTON.
Special weather statement, Sep 28, 3:40 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT WED SEP 28 2005
ARZ001-010-011-019-OKZ069-072-282145-
ADAIR OK-BENTON AR-CRAWFORD AR-MADISON AR-SEQUOYAH OK-WASHINGTON AR-
340 PM CDT WED SEP 28 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
BENTON...MADISON...WASHINGTON AND CRAWFORD
IN NORTHEAST OKLAHOMA
ADAIR
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
AT 340 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF LOWELL TO 3 MILES EAST OF
SUMMERS TO 3 MILES EAST OF BUNCH TO 3 MILES SOUTH OF VIAN...MOVING
EAST AT 30 MPH.
A LARGE PORTION OF EASTERN BENTON...MADISON...WASHINGTON...
CRAWFORD...ADAIR AND SEQUOYAH COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 445 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Sep 28, 3:45 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT WED SEP 28 2005
OKZ074-076-282130-
HASKELL OK-LE FLORE OK-
345 PM CDT WED SEP 28 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
HASKELL AND LE FLORE
AT 345 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES EAST OF TAMAHA TO WHITEFIELD...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...STIGLER...MC CURTAIN...ENTERPRISE...
WHITEFIELD...KEOTA...KANIMA...TAMAHA...POTEAU...SHADY POINT...
CAMERON...MILTON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...POCOLA...
SCULLYVILLE...BRADEN AND COWLINGTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Sep 28, 3:59 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT WED SEP 28 2005
ARZ002-282145-
CARROLL AR-
359 PM CDT WED SEP 28 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CARROLL
AT 359 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF PLEASANT RIDGE TO 11 MILES
SOUTHWEST OF EUREKA SPRINGS...MOVING EAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...OAK
HILL...PLEASANT RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...
OSAGE...GREEN FOREST...DELMAR...METALTON...RUDD...CONNOR...
CARROLLTON...CABANAL...RULE...COIN...URBANETTE...GRANDVIEW...BUSCH
AND BEAVER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 3:05 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 40 min |
| Sep 28, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 57 min |
| Sep 28, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 55 min |
| Sep 28, 4:27 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 78 min |
| Sep 28, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 29 min |
| Sep 28, 5:15 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 60 min |
| Sep 28, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 36 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.